# SDR CALA2013122693926

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,618 hours, 13,989 cycles
- Engine: Pwa PW4060
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D41921 FWD PYLON NR 1 ENG HAS MULTIPLE GND WIRES BROKEN.  REPAIRED WIRING SHIELD GNDS IAW SWP 20-10-15 & WDM 75-23-11, 78-36-11.  SEE PTT 6182027, 6182028, 6182029, 6182040, 6182041, 6182042 & 6182043 FOR SPECIFIC DETAILS.  IAW SMC053 FOR CANNON PLUG INSTALLATION & SEALING.
